Skip to main content
Article
Comparing Periodic Orbits of Maps of the Interval
Transactions of the American Mathematical Society
  • Chris Bernhardt, Fairfield University
  • E. Coven
  • M. Misiurewicz
  • Irene Mulvey, Fairfield University
Document Type
Article
Article Version
Publisher's PDF
Publication Date
10-1-1992
Abstract

Let pi and theta be cyclic permutations of finite ordered sets. We say that pi forces theta if every continuous map of the interval which has a representative of pi also has one of theta . We give a geometric version of Jungreis' combinatorial algorithm for deciding in certain cases whether pi forces theta .

Comments

First published in Transactions of the American Mathematical Society in 333 (2), published by the American Mathematical Society.

Published Citation
C. Bernhardt, E. Coven, M. Misiurewicz, and I. Mulvey. Comparing Periodic Orbits of Maps of the Interval, Transactions of the American Mathematical Society. 333(2), 701-707.
DOI
10.2307/2154055
None
Peer Reviewed
Citation Information
Chris Bernhardt, E. Coven, M. Misiurewicz and Irene Mulvey. "Comparing Periodic Orbits of Maps of the Interval" Transactions of the American Mathematical Society Vol. 333 Iss. 2 (1992)
Available at: http://works.bepress.com/irene_mulvey/1/